RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 4, Pages 479–503 (Mi izv3452)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les formules de quadrature à coefficients positifs

S. Bernstein


Full text: PDF file (1773 kB)

Bibliographic databases:
Received: 29.05.1937

Citation: S. Bernstein, “Sur les formules de quadrature à coefficients positifs”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937), 479–503

Citation in format AMSBIB
\Bibitem{Ber37}
\by S.~Bernstein
\paper Sur les formules de~quadrature \`a~coefficients positifs
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 4
\pages 479--503
\mathnet{http://mi.mathnet.ru/izv3452}
\zmath{https://zbmath.org/?q=an:63.1139.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3452
  • http://mi.mathnet.ru/eng/izv/v1/i4/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bannai, E, “A survey on spherical designs and algebraic combinatorics on spheres”, European Journal of Combinatorics, 30:6 (2009), 1392  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:199
    Full text:93
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019